# SDR ASAA201902228280

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,199 hours, 13,786 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 3940
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 50,935 hours, 15,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TAI AMBER LT ON ENGINE DISPLAY CAME ON ITER MD ON CLIMB ENG ANTI ICE SWITCH WAS OFF AND COWL BLUE STATUS LIGHTS WERE EXTINGUISHED TAI AMBER LIGHT WENT OUT AT 9 C ON TAT NOTE APU CONTINUES OPS WITH BLEED SWITCH OFF. GROUNDED - YES. REMOVED AND REPLACED #1 ENG TAI VALVE REF B737-800 AMM 30-21-11 OPS CHECKS GOOD NO AMBER LIGHT CAME ON.
